# SDR CIEA200900009

- Difficulty date: July 28, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N60PD
- Make and model: Beech 200BEECH
- Aircraft serial: BB58
- Aircraft time: 19,212 hours, 23,745 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Part number: MA006006001
- Part serial: A6557068M
- Condition: Binding
- Location: A/C Pack
- Part time: 43 hours, 45 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONER SYSTEM IS INOPERATIVE.  A QUICK CHECK REVELED THE QUILL SHAFT WAS BROKEN. REMOVED AND REPLACED FREON COMPRESSOR WITH NEW (PN: MA006006-001, SN: N/A) AND RECEIVER DRYER WITH NEW (PN: 101-384079-5, SN: N/A) FROM FREON AIR CONDITIONING SYSTEM.  ALSO REMOVED AND REPLACED THE COMPRESSOR DRIVE QUILL SHAFT ON THE RIGHT ENGINE WITH NEW  (PN: 115-555025-9, SN: N/A).  ALL WORK PERFORMED IN ACCORDANCE WITH THE HAWKER BEECHCRAFT KING AIR MAINTENANCE MANUAL SECTION 21-51-00, AND THE API CONVERSIONAIR R134A CONVERSION KIT INSTRUCTIONS/MANUAL.  OPERATIONAL CHECK OF FREON AIR CONDITIONING SYSTEM GOOD.
